Research Article

Isoclinic relative extensions of pairs of Lie algebras

Published in: Quaestiones Mathematicae
Volume 43, issue 7, 2020 , pages: 919–930
DOI: 10.2989/16073606.2019.1585992
Author(s): H. Arabyani, Iran, S. Sheikh-Mohseni, Iran

Abstract

In the present paper we introduce the concept of isoclinism on the relative central extensions of pairs of Lie algebras, which forms an equivalence relation and we show that each equivalence class contains a stem relative central extension. Also, we determine the structure of all relative central extensions in an isoclinism family of a given relative central extension. Moreover, we show that under some conditions, two concepts of isoclinism and isomorphism between the relative central extensions of pairs of finite dimensional Lie algebras are coincide.

Get new issue alerts for Quaestiones Mathematicae